eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Celebrex cause Ringing in the ears (Tinnitus)?

Summary: Ringing in the ears is found among people who take Celebrex, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Zometa, and have High blood pressure.

We study 72,892 people who have side effects while taking Celebrex from FDA and social media. Among them, 507 have Ringing in the ears. Find out below who they are, when they have Ringing in the ears and more.

You are not alone: join a mobile support group for people who take Celebrex and have Ringing in the ears >>>

 

 

 

 

Celebrex

Celebrex has active ingredients of celecoxib. It is often used in arthritis. (latest outcomes from 74,536 Celebrex users)

Ringing in the ears

Ringing in the ears (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 19,923 Ringing in the ears patients)

On Jan, 13, 2015: 72,892 people reported to have side effects when taking Celebrex. Among them, 504 people (0.69%) have Ringing In The Ears.

Trend of Ringing in the ears in Celebrex reports

Time on Celebrex when people have Ringing in the ears * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Ringing in the ears44.90%22.45%2.04%4.08%8.16%14.29%4.08%

Gender of people who have Ringing in the ears when taking Celebrex * :

FemaleMale
Ringing in the ears62.35%37.65%

Age of people who have Ringing in the ears when taking Celebrex * :

0-12-910-1920-2930-3940-4950-5960+
Ringing in the ears0.00%0.00%2.19%0.49%3.65%9.98%28.71%54.99%

Severity of Ringing in the ears when taking Celebrex ** :

leastmoderateseveremost severe
Ringing in the ears0.00%50.00%41.67%8.33%

How people recovered from Ringing in the ears ** :

while on the drugafter off the drugnot yet
Ringing in the ears0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Hypertension (46 people, 9.13%)
  2. Arthritis (42 people, 8.33%)
  3. Multiple myeloma (38 people, 7.54%)
  4. Arthralgia (31 people, 6.15%)
  5. Metastases to bone (30 people, 5.95%)

Top co-used drugs for these people * :

  1. Zometa (118 people, 23.41%)
  2. Fosamax (97 people, 19.25%)
  3. Aspirin (85 people, 16.87%)
  4. Lipitor (81 people, 16.07%)
  5. Vioxx (80 people, 15.87%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Ringing In The Ears while taking Celebrex?

You are not alone! Join a mobile support group:
- support group for people who take Celebrex and have Ringing In The Ears
- support group for people who take Celebrex
- support group for people who have Ringing In The Ears

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Celebrex, Ringing in the ears

You may be interested at these reviews (Write a review):

  • Ringing in the ears from linzess
    I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
  • Side effects of using terazosin
    I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
  • Not a great experience
    I was on norvasc for two months and had to go off because of severe swelling of feet and legs. Also rapid heart beat and very profuse sweating. it was horrible. It also raised my blood pressure. after going off BP dropped by @least 10 points both diastolic and systolic.
  • Still ill after several years (1 response)
    I became ill several years ago.
    It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.

    After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
    My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
  • Celebrex is absolutely terrible (1 response)
    I got a three-day trial pack from my doctor on July 12. On July 13, I got my period, which lasted eight days and was extremely heavy and painful (and I usually have to switch out super-plus tampons and an overnight pad every 6-7 hours, so heavier than that is impressive). No pain relief for my hips/knees/back.

    I finally got insurance sorted out a week and a half later and started my 30-day supply. I got my period (again! And once more heavy and painful!) on July 30, and am currently on day 8. No sign of it slowing or stopping. Still no pain relief, and it's been close to two weeks. I can't take my Tramadol or ibuprofen, and all I'm getting out of the Celebrex is weight gain, worsening depression, and period problems.

    If there was a rating system on this site, Celebrex would get as close to negative points as it would allow.

More reviews for: Celebrex, Ringing in the ears

Comments from related studies:

  • From this study (4 weeks ago):

  • Tinnitus on left side of head- static-like. Occasionally acute ringing in left ear.

    Reply

  • From this study (4 months ago):

  • Kevin Peters Ph.d on Mar, 4, 2013:

    Sammy, I'm a white 45 male; just wanted to agree on that Klonopin remark. When I was 21 I had my second kidney transplant which was a BAD issue all together, at any rate the hospital did not include my medications taken at home after my surgery. I went thru the worst hallucinations and jerking and seizures you could ever possibly imagine. This went on for almost 3 1/2 weeks before we decided to have me taken OUT of the hospital and relocated before they ended up taking my life. Then the whole staff of paychology including the chief of psychiatry cane in my room to see what they could do, Finallu. During one of my few moments of clarity the C.O.F after blaming me if talking "drugs" prior to my transplant listened to my word of telling him the meds I was on before being admitted. After asking when was the last time I had received my Klonopin and me not knowing, he then reviewed the charts, and didn't see me receiving this med once. He stormed out of the room of about 9 docs and came back in with two Klonopin; for the first time in almost 4 weeks and after three surgeries the first 72 hours I was hospitalized, I was sleeping like a baby, for about 49 hours with NO MORE hallucinations, or seizures or jerking! I finally got out of there without a kidney since that kidney was supposed to go to another man named the same as I in a different city! I do take Xanax and probably always will. The half life on Klonopin is much different hence one if its dangers, Nevwr Ever stop this drug cold! I've been on dialysis 25 1/2 years now and suffered from intense skin cancers, but have fought and done all I can do to live a normal as possible life, working full time except when I'm in yet another surgery, over 32 general anesthetic procedures since 1987. I was the youngest boy-man to ever be on the USA soccer team ready to play in the Korea 1988 Olympics. What a change in life.....
    All the Best,
    K. Peters

    Reply

    chris on Jun, 4, 2011:

    i have been taking clonzepam and trazedone and my speech is a very hoarse voice, I am wondering if if my speech problem is from these drugs's side effects.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.